Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

dayum_son

Members
  • Content count

    83
  • Joined

  • Last visited

  • Days Won

    7

dayum_son last won the day on July 10

dayum_son had the most liked content!

Community Reputation

14 Good

About dayum_son

  • Rank
    Established Member

Profile Information

  • Gender
    Male
  • Location
    Switzerland

Recent Profile Visitors

359 profile views
  1. dayum_son

    Dark room therapy

    I thought about that too but since my visuals are always a bit worse after being in the dark for a few mins, I never got around to trying that.
  2. dayum_son

    The HPPD Recovery Guide

    Well, best way to know about this is to send it to a member of the forum. If the results come back as extrenely positive, we can talk about it. But if I hear someone I don't know coming to me about some kind of remedy and saying it costs a certain amount... I can only be reticent.
  3. Anyone has experience with it ? I tried it and so far I have seen a worsening in my symptoms. I don't know if I should take it longer than a few days to see changes but so far, VS is worse and so does after images etc... So, anyone tried it ?
  4. dayum_son

    any advice?

    I can't say about how long it will last, however what I can say is to not take any drugs, sleep well and try to distract yourself once you start noticing the snow. There is no real way of getting rid of it apart from waiting. The weird dreams are normal I think, I've been having them since HPPD settled in. Weird is one thing but they feel very real. Colors, sounds, smells and touch, I can feel/see all of those in my sleep. Stay strong my friend, it will subside eventually.
  5. Please don't post the same topic twice, it's annoying.
  6. It will get better eventually, you must just not expect it to get better very fast. HPPD healing is a slow process that requires mental strength and patience. It might not heal like for most of us, but it will get better to a bearable level. As with any HPPD sufferer, recommendations are always the same : No drugs (especially weed), no stimulants in general and get as much sleep as possible. And try to distract yourself from the visuals. Try to do something as soon as you start noticing them again and thinking about them. Give it time, but it will at least get to a bearable level.
  7. Yes I have the flickering too, especially when I shine a bright light after being in the dark. I also see what you mean by vibrating, it happens too. Just stay away from drugs and stimulants in general. It will subside eventually.
  8. dayum_son

    What can be a trigger for visuals?

    Personally I have seen my HPPD worsen with no special trigger. It just gets worse.
  9. dayum_son

    The HPPD Recovery Guide

    If I were a guy who wrote a guide to heal from HPPD, I would release it for free on the forums. So I'd call bullshit on that one. And come on, 30 fucking bucks ? If you really wanted to open a website, you can create a google website for free AFAIK. It is scandalous to charge 30 bucks to desperate people who are going through hell everyday. Shame on you. I don't care if it works or not, monetizing this is unacceptable.
  10. dayum_son

    I need help

    I have/had something similar. Blue stuff appearing and disappearing when trying to sleep. Not streaks but more like light, which wasn't actually there obviously. Looks like we all have unique symptoms. HPPD is still very interesting from a medical standpoint 😂
  11. dayum_son

    Possible to get symptoms 10 months after tripping?

    Hi there ! I'm sorry to hear about your symptoms. I have seen several reports of people starting to notice HPPD symptoms months after their last trip, so in that regard, it looks like it is possible to get HPPD even months after the last drug intake. Maybe some fellow members can elaborate on this, maybe it happened to a few of them. When it comes to drug consumption, there is always one and only one answer: Discontinue all drug use. Especially weed (and hallucinogens obviously...... but you know that already.). Everyone has different reactions to different substances, let it be cannabis, caffeine, alcohol or others. Usually the ones to stay furthest away from are usually stimulants and cannabis. For many people including myself, alcohol is pretty tolerable as long as it is not consumed daily or in large amounts. If I consume large amounts of alcohol, I will usually see a slight decrease in visuals when drunk but the days following the binge will have exacerbated symptoms. The best recipe I have for myself to keep visuals to the lowest level is : -No drugs -No legal stimulants (caffeine, lots of sugar like in energy drinks) -Limit milk intake (I think calcium makes visuals worse, maybe @dasitmane can elaborate on that, he knows more than I do on the subject) -Low level of stress (keep calm at work even in uncomfortable situations) -SLEEP (Written in caps because it is very important for me) That's all I could come up with right now, hope it helps. Stay strong !
  12. dayum_son

    I'm an idiot, lmao

    Yeah, you're not an idiot. I have been the idiot for taking acid on too many occasions. As MadDoc said, once or twice is enough to feel the beneficial effects. More than that is just asking for problems.
  13. That's really weird, I suggest you sleep well and do some sport.
  14. Look up Depersonalization / Derealization, see if it sounds similar to what you are experiencing. However, now that you explain it that way, I can relate to this. During my worst bad trip when I ended up in hospital, I also had these different realities or dimensions, and couldn't figure out which was the right one. I could also not figure out if what was happening, was indeed, happening. This all subsided once the drug wore off though. As everyone already said, give it time and no drugs. Not even alcohol.
  15. Yes I get that. It seems like your brain is mixing things up and can't make the difference between now and months ago. Just go easy on drugs, it will probably subside.
×

Important Information

By using this site, you agree to our Terms of Use.